# SDR AALA20101006TUL03

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STATION 160 FLOOR BEAM T-CAP RIGHT BUTTLINE 3 TO RIGHT BUTTLINE 56.  INSTALLED DOUBLER PER SRM 53-05-00 FIGURE 20B.
